# SDR ASOA2014022710032

- Difficulty date: February 15, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,440 hours, 25,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK LT BOOST PUMP CUT OUT, LANDING FOR PANEL 510CB, HAS MULTIPLE INDICATIONS NOTED ON THE HORNZONTAL SURFACE 80 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE.   REMOVED CORROSION FROM LT BOOST PUMP HORIZONTAL LANDING IAW SRM 51-21-06.  RECEIVED AND COMPLIED WITH REO 601R-57-21-2118, REV DATED 2014-02-18.
